| Model Number |
96102 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
Event or Problem Description
The customer contacted spacelabs healthcare technical support to report that while monitoring telemetry patients on a xhibit central station, all telemetry patients dropped.There was no report of patient or user harm associated with the event.The loss of communication lasted a few minutes before returning on its own.The issue was escalated to a spacelabs healthcare product support specialist (pss) to determine root cause.The pss requested a field service engineer to go on site and get logs.At this time, the logs have not been received.A follow-up report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.